MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Codes Thermal Decomposition of Device (1071); Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for the atrial fibrillation pfa procedure, before the patient entered the room, the amplifier was unable to power on.The system was replaced with a non-abbott system (carto), and the procedure was completed with no adverse consequences to the patient.Upon inspection of the power components, burn-like marks were observed on the female amplifier power connector port, suggesting a possible short circuit.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports and chassis show signs of wear consistent with use over time.Visual inspection of the rear panel ports identified some dis-coloring and electrical damage to the dc/dc (direct current) input power jack, specifically to pins 2, 3, and 5.Pin 2 is reserved for the input dc, and 3 and 5 are ground connections.There is also physical damage to the field port.Due to this electrical and physical damage dis-assembly was required prior to input power connection.A known good power input (rear enclosure) was used to successfully post (power-on-self-test) the amplifier and then communicate with tracker.The returned dc/dc port was tested using a dmm and identified that pin 5 has a 2 mega ohm resistance to the dc pin 2 (which is not expected and identifies some port damage within).This determined that connecting power is not appropriate to/through this device.The internal dc/dc cable to the sideplane was tested and was identified as passing all specifications.The field reported event was able to be replicated by visual inspection and resistance testing.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to damage to the input power port from dc inrush potential to ground.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24535457
Report Number2184149-2026-00059
Device Sequence Number10458372
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)9057134
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number9057134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale